# SDR COMA0360174

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 11,461 hours, 11,374 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 601R514133
- Condition: Malfunctioned
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5843 CARGO FIRE BOTTLE "LOW" CAUTION MESSAGE.  REPLACED THE FIRE PANEL.
